# SDR UPS07549562

- Difficulty date: March 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 15,697 hours, 9,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146102886
- Condition: Dented
- Location: Bs . 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, S26L.  ACCOMPLISHED REPAIR PER FINAL EA 757-5362-27-A1621 AND UPS EO B757-5310-26418-A.
